# SDR AALA20131118007

- Difficulty date: November 12, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323
- Aircraft serial: 31547
- Aircraft time: 2,095 hours, 265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY 4FCL AFT EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR LAVATORY 4FCL AFT EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
